# SDR SIMA201812276002

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 33,460 hours, 29,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LT INOP-C/A-RAR ROW 12 CEILING EMERGENCY LT IAW 33-50-08-000-801-A AND 33-50-08-400-801-A OPS CHECK GOOD END
